# SDR SWAA2020040635357

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,427 hours, 20,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP SET OF EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668; M1669; M1670; M1672; M1673; M1674 AND M1675 IN CABIN. / R&R EMERGENCY LIGHT BATTERY PACKS AT M1668; M1669; M1670; M1672; M1673; M1674 AND M1675 PER AMM 33-51-06.
